Some generalizations of the retract theorem
of T. Ważewski with applications to ordinary
and partial differential equations of the first order
Annales Polonici Mathematici, Tome 29 (1974) no. 1, pp. 15-59
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_29_1_15_59,
author = {Andrzej Pelczar},
title = {Some generalizations of the retract theorem
of {T.} {Wa\.zewski} with applications to ordinary
and partial differential equations of the first order},
journal = {Annales Polonici Mathematici},
pages = {15--59},
year = {1974},
volume = {29},
number = {1},
doi = {10.4064/ap-29-1-15-59},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-29-1-15-59/}
}
TY - JOUR AU - Andrzej Pelczar TI - Some generalizations of the retract theorem of T. Ważewski with applications to ordinary and partial differential equations of the first order JO - Annales Polonici Mathematici PY - 1974 SP - 15 EP - 59 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-29-1-15-59/ DO - 10.4064/ap-29-1-15-59 LA - en ID - 10_4064_ap_29_1_15_59 ER -
%0 Journal Article %A Andrzej Pelczar %T Some generalizations of the retract theorem of T. Ważewski with applications to ordinary and partial differential equations of the first order %J Annales Polonici Mathematici %D 1974 %P 15-59 %V 29 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-29-1-15-59/ %R 10.4064/ap-29-1-15-59 %G en %F 10_4064_ap_29_1_15_59
Andrzej Pelczar. Some generalizations of the retract theorem of T. Ważewski with applications to ordinary and partial differential equations of the first order. Annales Polonici Mathematici, Tome 29 (1974) no. 1, pp. 15-59. doi: 10.4064/ap-29-1-15-59
Cité par Sources :